BibTeX record journals/jcss/HuntR84

download as .bib file

@article{DBLP:journals/jcss/HuntR84,
  author    = {Harry B. Hunt III and
               Daniel J. Rosenkrantz},
  title     = {The Complexity of Monadic Recursion Schemes: Exponential Time Bounds},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {28},
  number    = {3},
  pages     = {395--419},
  year      = {1984},
  url       = {https://doi.org/10.1016/0022-0000(84)90021-7},
  doi       = {10.1016/0022-0000(84)90021-7},
  timestamp = {Tue, 16 Feb 2021 14:04:20 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/HuntR84.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics